# SDR CALA2024121801568

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 87,786 hours, 17,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS, R/H SLIDE LIGHT, 3 FROM REAR INOP R/H SLIDE LIGHT 3 FROM REAR LAMP REPLACED IAW AMM 33-51-06-902-082. PARTS USED:  99-3351-3-0014, QTY :1
